# SDR HNAA2023080500317

- Difficulty date: August 5, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 41,581 hours, 38,394 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HN00103353  CORROSION FOUND ON "0" FLOOR BEAM CAP BETWEEN FRM 29-22  : INSTALLED NEW SERVICEABLE FLOOR BEAM. CAP (P/N: 145-30633-003) ON "0" BETWEEN FRM 22-29 IAW EMB145 SRM 51-40-02-PR.
